# SDR QXEA2021012800037

- Difficulty date: January 25, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 10,334 hours, 6,148 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING CAS MESSAGE CAME ON DURING CRUISE.  FA'S SAID NO PASSENGERS HAD BEEN IN EITHER LAV AND NO EVIDENCE OF SMOKE OF ANY KIND.  CHECKLIST C/W MESSAGE EXTINGUISHED WITHIN 2 MINS OF COMING ON.  NO OTHER INDICATIONS WERE NOTED THROUGHOUT FLIGHT.  REMOVED FROM SERVICE.  PERFORMED VISUAL INSPECTION OF THE LAV'S FWD AND AFT AND THE LAV TRASH CAN AREA AND THE SMOKE DETECTOR WITH NO DEFECTS FOUND.  PERFORMED OPERATIONS CHECK OF THE LAV SMOKE DETECTOR SYSTEM IN ALL LAV'S, REF AMM TASK 26-14-01-700-801-A, WITH NO DEFECT NOTED.  AIRCRAFT OK FOR CONTINUED SERVICE.
